I.V. Protasov
Extraresolvability of balleans

Comment.Math.Univ.Carolin. 48,1 (2007) 167-175.

Abstract:A ballean is a set endowed with some family of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. We introduce and study a new cardinal invariant of a ballean, the extraresolvability, which is an asymptotic reflection of the corresponding invariant of a topological space.

Keywords: ball structure, ballean, resolvability, extraresolvability
AMS Subject Classification: 54A25, 54A35, 05A18